It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-29-2011, 08:00 AM   #1
Newbie
(female)
 
Join Date: Feb 2005
Posts: 7
hayleylsl HB User
Long term effects of a PE

I hope someone can advise me...

I'm 31 years old non smoker from the UK. Last year i was in a leg plaster which i needed because i had severed my achilles tendon. Unfortuantly i ended up with a "massive" blood clot in my left leg, and developed a DVT in that leg.

I then had further tests, and it was found that i did indeed have a PE. I was immediatly taken out of the plaster and admitted to Selly Oak hospital in Birmingham.

My treatment consisted of daily Clexane injections after i had stabilised on the ward, and i went to my mums house as i couldn't do anything for myself at first. I took the Clexane injections for 8 months- and i was doing pretty well so the doctor said i could come off it.

I have often wondered why i wasn't put on Warfarin- as a treatment or as a preventive drug.

Now, my problem is this: I have asthma but it had always been pretty mild, requiring occasional puffs on my ventolin inhalor. However, these last couple of months things have really gone downhill. I visited my doctor, who prescribed me Predisilone steroid tab (30mg a day) They havent really done anything. My chest feels tight and i get out of breath easily. I dont smoke- i have never smoked it just happens if i exhert myself. I have occasionaly been getting a pain in the centre of my chest. It's not there all the time- and it tends to be in the evening i notice it. I feel tight chested the majority of the time.

I was wondering if these symptoms could be related to the PE i had and if i have got lung damage. I did google it, but nothing much came up- it was about books more than anything!

I hate to bother my GP- i have mental health problems and it seems like i am always there for one thing or the other...

I know nobody here is a doctor- but i really could do with some advice.

Oh, my peak flow has been around 250- it doesnt really change and has been like that for a bit

Again thanks.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How long is it safe to take oral cytoxan? coping1 Blood and Blood Vessel 0 10-08-2009 12:41 PM
will taking warfarin all my life reduce how long i live manney Blood and Blood Vessel 0 07-08-2008 06:46 AM
Thrombocytosis????? Sorry, very long! DixieDoodle Blood and Blood Vessel 16 04-24-2008 05:55 AM
side effects of warfarin pamela61 Blood and Blood Vessel 4 10-01-2007 01:07 PM
Zocor Side Effects drupe56 Blood and Blood Vessel 0 06-17-2007 09:28 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (69), JJ (53), janewhite1 (51), lenvegas (27), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 10:00 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!